MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Acquire? S; Endoscopic Ultrasound System, Gastroenterology-Urology

BOSTON SCIENTIFIC CORPORATION Acquire? S; Endoscopic Ultrasound System, Gastroenterology-Urology
Model Number M00555640
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: device code a0501 is being used to capture the reportable event of needle detachment.Imdrf code f2301 is being used to capture the reportable event of additional device required.Block h11: device evaluation the device was disposed by customer; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of "needle detachment of device or device component" was defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
It was reported to boston scientific that an acquire s eus fnb was used to search for tumor in the pancreas during an endoscopic ultrasound and biopsy procedure performed on (b)(6) 2026.During the procedure, for the final puncture, the sheath came off the handle along with the needle at the moment it was inserted in the echoendoscope inside the patient.A kelly forceps was required to remove it and an inspection with the echo endoscopic camera inside the patient confirmed that no piece or fragment remained.The procedure was completed without another device, as the doctor decided that the previous punctures were enough.The patient fully recovered following the procedure, and there were no patient complications reported as a result of this event.

Brand Name
Acquire? S
Common Device Name
Endoscopic Ultrasound System, Gastroenterology-Urology
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50073900
Report Number3005099803-2026-03087
Device Sequence Number10206282
Product Code ODG
UDI-Device Identifier00191506030742
UDI-Public(01)00191506030742(17)281006(10)37847858
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K223616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00555640
Device Catalogue NumberM00555640
Device Lot Number0037847858
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Initial Report FDA Received Date07/29/2026
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown